# SDR CALA2025061605554

- Difficulty date: June 12, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N77871
- Make and model: Boeing 757-33N
- Aircraft serial: 33526
- Aircraft time: 59,461 hours, 17,344 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Governor
- Part number: 8062551
- Part serial: 2336726
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 1,918 hours, 628 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT FL 350 EQUAL N1 + FF ENG 2 THROTTLE 2 KNOB W IDTHS AHEAD ENG1 THROTTL E INFORMATION FROM THE CREW IS AS FOLLOWS ; WITH AN ESTIMATED N1 OF 89 ON LEFT ENGINE AND 83 ON RIGHT ENGINE, FF OF 1000LBS DIFFERENCE BETWEEN ENGINES (RH ENGINE 1000LBS LESSER), EPR REMIANS SAME.AT 35,000 FT PILOTS WERE INSTRUCTED TO CLIMB 1000 FT AT THIS MOMENT, FF 4.5 LH 3.8RH VERIFIED RIG PIN #1 AT FWD CABLE DRUM AND RIG PIN #2 AT ENGINE CONTROL STRUT DRUM MOVES FREELY IN TO RIG PIN HOLES WITH #2 ENGINE THRUST LEVER TO IDEL POSITIONS. REMOVED #2 ENG FFG AND INSTALLED NEW FFG UP TO AMM 73-21-01-404-013-R04 STEP 3G.(6D). ADD EMP: U406747 OK TO INSTALL GOVERNOR ON #2 ENG COMPLETED INSTALLATION OF FUEL FLOW GOVERNOR PER AMM 76-11-00-825-046-R00. REQUIRES LEAK CHECK AND POWER ASSURANCE RUN.PARTS USED:19-7321-9-0011, QTY :1 ROTABLE PARTS CHG:TT # 1744257 SN OFF 0871 PN OFF 19-7321-9-001.IPC REFERENCE # MFG SN OFF NOT ON AC M&E OFF 19-7321-9-0011 SN OFF 0871 - S/N ENTERED IS INVALID ACCOMPLISHED INSPECTION OF FINAL INSTALLATION AND LEAK CHECK OF PER THE FFG PER IDT. NO LEAK OR DEFECT NOTED. GOVERNOR, FUEL   OFF 19-7321-9-0011 6726 ON 19-7321-9-0011 2503 PERFORMED ALL APPLICABLE TESTS IAW AMM 71-00-00-700-804-RO3 TESTS ACCOMPLISHED WERE TEST #1,2,9,10 AND 11 ENGINE PERFORMS WITHIN LIMITS AT THIS TIME. ADD EMP:348622
